On the Morse Complex.
Mathematische Zeitschrift, Tome 187 (1984), pp. 89-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__187_173474,
author = {Xiao-Wei Peng},
title = {On the {Morse} {Complex.}},
journal = {Mathematische Zeitschrift},
pages = {89--96},
year = {1984},
volume = {187},
zbl = {0575.58015},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__187_173474/}
}
Xiao-Wei Peng. On the Morse Complex.. Mathematische Zeitschrift, Tome 187 (1984), pp. 89-96. http://geodesic.mathdoc.fr/item/MZ_1984__187_173474/